# SDR DALA1160423164

- Difficulty date: October 28, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 4,199 hours, 2,349 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEAT 9C UPPER EMERGENCY LIGHT INOPERATIVE.  FOUND CONNECTION SEPARATED.  RECONNECTED CONNECTION.  OPERATIONAL CHECK GOOD.
